# SDR V0XD2014052518016

- Difficulty date: May 25, 2014
- Submitted: May 25, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,088 hours, 14,522 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG TRUNNION CAP HAS PITTING.  REMOVED MINOR PITTING ON LT NLG TRUNNION CAP IAW SRM 53-11-08, WO 80225, W/C 1177.
